Hail, Calhoun
- When
- November 6, 8:50 PM CST
- Where
- Calhoun County, Seadrift
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 28.420, -96.720
Nickle to quarter sized hail was reported in Seadrift.|
An isolated severe thunderstorm produced hail in Seadrift.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CRP wrote it up.
An isolated severe thunderstorm produced hail in Seadrift.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Nov 6, 2:43 PM CST, 6 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 243 PM CST MON NOV 6 2006 .SHORT TERM...WEAK CONVECTION FIRING THIS AFTERNOON ALONG A FRONTAL BOUNDARY NORTH OF OUR CWFA. THESE STORMS WILL AFFECT THE VICTORIA CROSSROADS AREA THROUGH EARLY EVENING. WITH DYNAMICS AND MOITURE BECOMING INCREASINGLY FOCUS EAST OF HERE...EXPECT VERY LIITLE WESTWARD REDEVELOPMENT. AFTER THIS CONVECTION PASSES...DRY AND SEASONABLY WARM CONDITIONS WILL HOLD THROUGH THE REST OF THE SHORT TERM AS HIGH PRESSURE BUILDS INTO SOUTH TEXAS. DRY AIR FILTERING INTO THE REGION SHOULD RESULT IN MOSTLY SUNNY SKIES THROUGH MIDWEEK. MOS TEMPERATURES MATCH UP WELL WITH GOING FORECAST AND CLIMATOLOGY...SO WILL USE WITH MINOR ADJUSTMENTS FOR DIURNAL TEMPERATURE RANGES. && .MARINE...WAVES WILL CONTINUE WELL ABOVE NORMAL THROUGH THE PERIOD DESPITE VERY LIGHT WINDS. WAVE HEIGHTS...CURRENTLY MARGINAL SCA...SHOULD SLOWLY DIMINISH THROUGH THE SHORT TERM. && .AVIATION...VFR CONDITIONS EXPECTED EXCEPT FOR LIGHT PREDAWN FOG OVER EASTERN SITES...IMPACTING VISIBILITIES THROUGH MID MORNING. OTHERWISE NO RESTRICTIONS ANTICIPATED WITH SURFACE FLOW BECOMING LIGHT NORTHERLY. && .LONG TERM (WEDNESDAY THROUGH MONDAY)...VERY LITTLE CHANGE FROM PREVIOUS FORECAST WITH PRETTY GOOD RUN TO RUN CONSISTENCY THRU END OF WEEK. SFC HIGH PRESSURE PROGGED TO COVER THE NRN GULF WEDNESDAY WHICH WILL QUICKLY SHIFT EASTWARD AS LEE TROFFING DEVELOPS FROM THE SRN ROCKIES INTO WEST TEXAS. BROAD UPPER TROF WILL SETTLE INTO THE WRN U.S. LATE WEEK WITH SWRLY FLOW ALOFT DEVELOPING OVER SOUTH TX...BUT MOISTURE DEPTH WILL BE LACKING UNTIL EARLY IN THE WEEKEND TO INTRODUCE ANY CHANCE OF POPS. DOES APPEAR WE WILL HAVE ENOUGH MOISTURE AROUND BY EARLY SATURDAY MORNING TO INTRODUCE SLIGHT CHANCE OF POPS ON OVER THE ERN HALF OF AREA. MODELS START TO DIVERGE ON SATURDAY AND SUNDAY AS GFS STALLS FRONT RIGHT ACROSS OUR NRN BOUNDARY AND THEN LIFTS IT BACK NORTH AND KEEPS IT THERE UNTIL TUESDAY WHEREAS ECMWF AND CANADIAN BRING A PRETTY STRONG FRONT THRU HERE ON SATURDAY WITH A 1030 MB HIGH OVER THE SRN PLAINS. ZONAL UPPER AIR PATTERN DOES NOT SUPPORT THIS SCENARIO...BUT OF COURSE WITH THESE SHALLOW COLD AIRMASSES...THEY SOMETIMES SURGE SOUTHWARD REGARDLESS. WILL CONTINUE TO GO WITH THE GFS SCENARIO AT THIS POINT WHICH SEEMS TO BE MORE CONSISTENT. TEMPS LOOK TO BE AROUND 10 DEGREES ABOVE CLIMO WED-FRI AND WILL KEEP WARM TEMPS THRU THE WEEKEND...BUT AGAIN WILL BE WATCHING FOR THE POSSIBILITY OF A FAIRLY STRONG FRONT MOVING THRU ON SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 63 82 60 86 67 / 10 0 0 0 10 VICTORIA 57 81 56 84 65 / 10 0 0 0 10 LAREDO 64 86 64 90 67 / 10 0 0 0 10 ALICE 61 85 60 89 66 / 10 0 0 0 10 ROCKPORT 64 81 65 85 69 / 10 0 0 0 10 COTULLA 58 85 58 89 64 / 10 0 0 0 0 KINGSVILLE 61 84 60 88 67 / 10 0 0 0 10 NAVY CORPUS 64 81 65 86 69 / 10 0 0 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JV/71...SHORT-TERM MW/98...LONG-TERM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 551 AM CST MON NOV 6 2006 GMZ230-235-250-255-270-275-TXZ229>234-239>247-071200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 551 AM CST MON NOV 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL PERSIST OVER THE COASTAL PLAINS THIS MORNING REDUCING VISIBILITIES TO 1/4 A MILE OR LESS. IN ADDITION...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS TEXAS THIS MORNING PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY NORTHEAST OF INTERSTATE 37. THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TM/GW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 713 PM CST MON NOV 6 2006 TXZ234-247-070215- CALHOUN-VICTORIA- 713 PM CST MON NOV 6 2006 ...A STRONG THUNDERSTORM WILL AFFECT CALHOUN AND VICTORIA COUNTIES... AT 712 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF TELFERNER...OR 11 MILES NORTHEAST OF PLACEDO...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE NEAR... POINT COMFORT BY 755 PM CST. 5 MILES NORTH OF MAGNOLIA BEACH BY 815 PM CST. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
The Corpus Christi radar (KCRP), 105 km away, was scanning. The volume nearest the first event began at 02:48 UTC.
1 hail. Local standard time, as filed.
Nickle to quarter sized hail was reported in Seadrift.|
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, November 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6440.